Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bishop's generalized Stone-Weierstrass theorem for the strict topology.


Author: I. Glicksberg
Journal: Proc. Amer. Math. Soc. 14 (1963), 329-333
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9939-1963-0146645-5
MathSciNet review: 0146645
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777-783. MR 0133676 (24:A3502)
  • [2] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [3] L. de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822-824. MR 0113131 (22:3970)
  • [4] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [5] C. S. Herz; The spectral theory of bounded functions, Trans. Amer. Math. Soc. 94 (1960), 181-232. MR 0131779 (24:A1627)
  • [6] H. Reiter, Contributions to harmonic analysis. II, Math. Ann. 133 (1957), 298-302; III, J. London Math. Soc. 32 (1957), 477-483. MR 0094658 (20:1170b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146645-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society